# SDR SIMA9700151

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 244
- System (JASC): 2710 · Aileron Control System
- Part: Idler Arm
- Part number: 2711201200400
- Condition: Loose Bearing
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING COMPLIANCE OF EOE0-2700-001 (AD 93-22-10) REPETITIVE INSPECTION OF AILERON CONTROL SYSTEM, MAINTENANCE FOUND INBOARD IDLER ARE BEARING RIGHT WING LOOSE IN ARM.  IDLER ARM ASSY WAS REMOVED AND REPLACED.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
